# SDR SWAA2024011529028

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE HAS EVIDENCE OF CORROSION UNDER AND AROUND SEALANT AT STA 947 LBL 52<[01] TOOL UPDATE;[02] REJECT: MEASUREMENT #17 'CORRODED ELEMENT PART NUMBER ()' HAS P/N 146A5504-29 ENTERED WHICH DOES NOT SHOW AS APPLICABLE IN EITHER THE BOEING PART NUMBER SEARCH OR THE AIPC SEARCH.  PLEASE VERIFY PART NUMBER BEFORE CLOSING OUT FAULT.  **PLEASE NOTE THAT ALL CORRECTIONS MUST BE DONE ON ORIGINAL FAULT. INSPECTION WILL CLEAR REJECTION FAULT AFTER REJECTED TASK/FAULT HAS BEEN CORRECTED.**;[03] INSPECTION CONFIRMS MEASUREMENT #17 HAS BEEN CORRECTED WHICH CLEARS THE REJECTION NOTED IN CORRECTIVE ACTION #2. THE ATTACHED REJECTION CARD HAS BEEN CLEARED AT THIS TIME PER MPM 51.03.01;[04] WORK ACCOMPLISHED ON TTG8Q004M06.;[05] REPAIR TO BE ACCOMPLISHED ON NON ROUTINE TTG8Q004M06. SEE NON ROUTINE FOR INDIVIDUAL SIGN OFFS AND WORK INSTRUCTIONS;[06] COMPLIED WITH INSPECTION REPAIR TO BE ACCOMPLISHED ON NON ROUTINE TTG8Q004M06. SEE NON ROUTINE FOR INDIVIDUAL SIGN OFFS AND WORK INSTRUCTIONS;[07] COMPLIED WITH INSPECTION REPAIR TO BE ACCOMPLISHED ON NON ROUTINE TTG8Q004M06. SEE NON ROUTINE FOR INDIVIDUAL SIGN OFFS AND WORK INSTRUCTIONS
